MathSciNet Relay Station
MathSciNet bibliographic data
MR1875670 60J25 (60F10)
Lezaud, Pascal Chernoff and Berry-Esséen inequalities for Markov processes. ESAIM Probab. Statist. 5 (2001), 183–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement